# SDR YENA20100512071

- Difficulty date: May 12, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 27,304 hours, 9,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1810
- Condition: Failed
- Location: Emergency Light
- Part time: 27,304 hours, 9,543 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON GROUND, DURING MAINT CHECK LT EXT EMERGENCY LIGHT AFT INOP. RELAMPED LT WING EXT EMERGENCY LIGHT OPS CK GOOD.
